Volume 12, Number 3
Previous Issue Next Issue

Jia-chang Sun

J. Comp. Math., 12 (1994), pp. 195-202

Preview Full PDF 46 977 Abstract

Yeyios A.K. & Psimarni A.

J. Comp. Math., 12 (1994), pp. 203-212

Preview Full PDF 41 1012 Abstract

Xing-ye Yue

J. Comp. Math., 12 (1994), pp. 213-223.

Preview Full PDF 43 980 Abstract

Zhen Han & Long-jun Shen

J. Comp. Math., 12 (1994), pp. 224-234

Preview Full PDF 39 973 Abstract

Wang-yao Li

J. Comp. Math., 12 (1994), pp. 235-238

Preview Full PDF 40 980 Abstract

Ying-guang Shi

J. Comp. Math., 12 (1994), pp. 239-247

Preview Full PDF 37 910 Abstract

Jun-bin Gao & Shih TM

J. Comp. Math., 12 (1994), pp. 248-258

Preview Full PDF 35 976 Abstract

Yun-qing Huang

J. Comp. Math., 12 (1994), pp. 259-264

Preview Full PDF 39 869 Abstract

Zai-jiu Shang

J. Comp. Math., 12 (1994), pp. 265-272

Preview Full PDF 43 936 Abstract

Jodar Lucas, Morera Jose Luis & Rubio Gregoria

J. Comp. Math., 12 (1994), pp. 273-290

Preview Full PDF 35 869 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80